Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 169, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 31, 2012, 1:05 PM EDT for Somerset County, Pennsylvania. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2012, 1:05 PM EDT (17:05 UTC)
- Expired
- Jul 31, 2012, 1:47 PM EDT
- In force
- 42 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 131 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 666 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
130
WUUS51 KCTP 311705
SVRCTP
PAC111-311800-
/O.NEW.KCTP.SV.W.0169.120731T1705Z-120731T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
105 PM EDT TUE JUL 31 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 200 PM EDT
* AT 103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR SALISBURY. THE SEVERE
THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM IS CAPABLE OF
PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF
60 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT...
RURAL SOUTHERN SOMERSET COUNTY...
THIS WILL IMPACT ROUTE 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3972 7900 3972 7925 3988 7923 3986 7896
3972 7896 3971 7899
TIME...MOT...LOC 1705Z 007DEG 2KT 3973 7912
$$
FORECASTER: DEVOIR/MARTIN/EVANEGO2 follow-up statements
036
WWUS51 KCTP 311738
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
138 PM EDT TUE JUL 31 2012
PAC111-311800-
/O.CON.KCTP.SV.W.0169.000000T0000Z-120731T1800Z/
SOMERSET PA-
138 PM EDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTH CENTRAL SOMERSET COUNTY...
AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SALISBURY...OR 12 MILES NORTHWEST OF FROSTBURG. THIS STORM WAS
NEARLY STATIONARY.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
DAVIS AND MEYERSDALE
THIS WILL IMPACT ROUTE 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3972 7900 3973 7920 3987 7919 3984 7896
3972 7896 3971 7899
TIME...MOT...LOC 1738Z 007DEG 2KT 3978 7907
$$
FORECASTER: STEINBUGL370
WWUS51 KCTP 311747
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
147 PM EDT TUE JUL 31 2012
PAC111-311757-
/O.CAN.KCTP.SV.W.0169.000000T0000Z-120731T1800Z/
SOMERSET PA-
147 PM EDT TUE JUL 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SOMERSET COUNTY
IS CANCELLED...
THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3972 7900 3973 7920 3987 7919 3984 7896
3972 7896 3971 7899
TIME...MOT...LOC 1747Z 007DEG 2KT 3978 7907
$$
FORECASTER: STEINBUGLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 12:13 PM EDT, 52 minutes earlier.
Area forecast discussion, Jul 31, 12:13 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1213 PM EDT TUE JUL 31 2012 .SYNOPSIS... HIGH PRESSURE OFF THE NEW ENGLAND COAST WILL CREATE A MOIST SOUTHEASTERLY FLOW TODAY AHEAD OF AN UPPER LEVEL DISTURBANCE HEADING SOUTHEAST ACROSS THE GREAT LAKES. THIS SLOW-MOVING UPPER LEVEL TROUGH WILL MOVE ACROSS THE REGION LATER TODAY AND WEDNESDAY BRINGING SCATTERED...MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS. ANOTHER WEAK HIGH PRESSURE RIDGE WILL BUILD INTO THE STATE LATER THIS WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... DIURNAL HEATING AND SOMEWHAT INCREASING LLVL CONVERGENCE IS POPPING OF WEAKLY ORGANIZED SHOWERS AND THUNDERSTORMS OVER THE ALLEGHENY PLATEAU. CAPES BETWEEN 600 AND 1200 J/KG WILL BE COMMON THIS AFTERNOON...PRODUCING STORMS OF MARGINALLY SEVERE INTENSITY IN SOME INSTANCES...BUT OVERALL SEVERE THREAT IS ON THE LOW SIDE. WRN SECTIONS OF PA /PERHAPS AS FAR EAST AS THE NW MTNS AND LAUREL HIGHLANDS/ STAND THE GREATEST CHANCE OF SEEING A STRONGER STORM IN THE VICINITY OF A LAKE BREEZE FRONT. EARLIER CLOUD COVER HELPED HOLD TEMPS DOWN A BIT BUT THEY WILL TOP OUT NEAR NORMAL THIS AFTERNOON...WITH MAXES MOSTLY IN THE U70S ACROSS THE MTNS...AND L-M80S ELSEWHERE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... MID/UPPER LEVEL TROUGH AND ILL-DEFINED SFC COLD FRONT WILL SLIDE ACROSS CENTRAL PENN TONIGHT ACCOMPANIED BY GENERALLY BKN STRATO/ALTOCU AND SCTD SHRA...AND ISOLTD TSRA. THE BEST LLVL THETA-E CONVERGENCE AND AXIS OF RELATIVELY STEEPER MID-LEVEL LAPSE RATES WILL LIKELY SHIFT INTO CENTRAL/SERN PENN WEDNESDAY AFTERNOON AND EVENING...PROVIDING THE GREATEST PROBABILITY FOR SHOWERS/TSRA. STILL...AMPLE LLVL CONVERGENCE...LINGERING HIGHER PWAT AIR...AND A FEW WEAK JETLETS EMBEDDED IN THE INCREASING NNW FLOW AT UPPER LEVELS WILL SUPPORT A CHC FOR AN AFTERNOON SHOWER OR THUNDERSTORM. HIGH TEMPS WEDNESDAY WILL NOSE A FEW DEG F ABOVE NORMAL AT ALL LOCATIONS. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... GRADUAL CLEARING IS EXPECTED TO SPREAD EAST ACROSS THE FCST AREA WEDNESDAY NIGHT...WITH ISOLATED TO SCTD EVENING TSRA DIMINISHING BY MIDNIGHT. LOW TEMPS AT DAYBREAK THURSDAY WILL RANGE FROM THE COMFORTABLE U50S TO LOWER 60S ACROSS THE NRN AND WRN MTNS...TO THE MID AND UPPER 60S IN THE SUSQ VALLEY. IT LOOKS LIKE A TRICKY CALL FOR THURSDAY AT THIS POINT...ESP CONSIDERING THE PREVIOUS DRY FCST DEPICTED BY US...AND WFOS TO THE NORTH AND WEST. FOR NOW...WILL NOT MAKE ANY SIGNIFICANT CHANGES TO THAT PERIOD. IT/S WORTH NOTING THE FOLLOWING THOUGH... A WEAK...SECONDARY UPPER TROUGH DRIFTS SE ACROSS THE CENTRAL MTNS IN THE AFTERNOON. THE FLOW FOLLOWING THIS FEATURE DEPICTS A RATHER WELL-DEFINED 60-70KT SPEED MAX APPROACHING FROM LAKE ERIE AND FAR NWRN PENN LATE THURSDAY AFTERNOON AND EVENING. LINGERING MDTLY HIGH PWAT AIR AROUND 1.5 INCHES MAY COMBINE WITH THE UPPER JET FORCING /VIA ITS LEFT EXIT REGION/ AND THE PASSAGE OF A SECONDARY CFRONTAL BOUNDARY TO SPARK A FEW POTENT LATE AFTERNOON/EVENING TSRA. IN ADDITION...INCREASING 0-3KM NWRLY BULK SHEAR OF 30 KTS WILL ENTER OUR NW ZONES IN THE 21-00Z TIMEFRAME...HELPING TO BETTER ORGANIZE/STRENGTHEN ANY TSRA THAT DEVELOP. THERE WILL BE LESS CHC FOR CONVECTION FRIDAY. GFS HIGHLIGHTS A BROAD AREA OF AROUND 30 DEG F SFC T/TD SPREADS FRIDAY AFTERNOON FROM THE MIDDLE APPALACHIANS...TO WRN NEW ENGLAND INDICATING A WARM AND DRY AIRMASS OVER THE COMMONWEALTH. PWATS WILL BE NEAR NORMAL AND AROUND ONE INCH...AND SFC DEWPOINTS WILL BE MAINLY IN THE MID 50S TO LOWER 60S. MORE IN THE WAY OF SW FLOW DEVELOPS FOR THE WEEKEND WITH WARMER AND MORE HUMID AIR ADVECTING INTO THE REGION...BEFORE A COLD FRONT DROPS SE LATER SUNDAY INTO MONDAY TO TRIM TEMPS AND HUMIDITY BACK TWD NORMALS VALUES. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... MOST OF THE SHOWERS AND STORMS HAVE WEAKEN FROM AROUND SUNRISE... BUT EXPECT MORE THIS AFT. CIGS SLOW TO COME UP...THUS 15Z TAFS ADJUSTED FOR THIS. EARLIER DISCUSSION BELOW. MOIST SOUTHEASTERLY FLOW AHEAD OF AN UPPER LEVEL DISTURBANCE KEEPING IFR-MVFR CLOUDS ACROSS EASTERN 2/3 OF CWA WHILE LLVL CONVERGENCE AHEAD OF AN APPROACHING SHORTWAVE PRODUCING WIDELY SCT TSTMS ACROSS ALLEGHENY FRONT AND NORTHERN MTNS. BOTH OF THESE RESTRICTIONS SHOULD DIMINISH OVER NEXT FEW HOURS AS TAFS BECOME VFR. BUT BY LATE MORNING...A SLOW-MOVING UPPER LEVEL TROUGH MOVES ACROSS THE REGION...REFIRING SCT AFTERNOON SHOWERS AND THUNDERSTORMS /WITH LOCAL RESTRICTIONS/.WITH BEST CHANCES BEING ACROSS THE NW AND CENTRAL MTNS. CONVECTION SHOULD DIMINISH TONIGHT...BUT WIDELY SCT SHOWERS/TSTMS STILL POSS UNDER TROUGH AS DYING COLD FRONT SLIDES IN FROM THE WEST. VSBYS SHOULD DROP TO MVFR LEVELS FOR MOST. OUTLOOK... WED...VFR-MVFR WITH OCNL SHRA AND SCTD TSRA. THU...FOG POSSIBLE EARLY...OTHERWISE VFR. FRI-SAT...MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...DEVOIR/LAMBERT SHORT TERM...LAMBERT LONG TERM...LAMBERT/MARTIN AVIATION...MARTIN/RXR
Hazardous weather outlook, Jul 31, 4:20 AM EDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 420 AM EDT TUE JUL 31 2012 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-010830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 420 AM EDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 31, 7:27 AM EDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
727 AM EDT TUE JUL 31 2012
PAZ024-025-033-034-311230-
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
727 AM EDT TUE JUL 31 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BEDFORD...EASTERN
SOMERSET...SOUTHERN BLAIR AND SOUTHERN CAMBRIA COUNTIES...
AT 722 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SEWARD TO BERLIN...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT VINCO...
EBENSBURG...LILLY...CRESSON...DUNCANSVILLE AND ROARING SPRING.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 112 AND 161...I-99 BETWEEN
MILE MARKERS 0 AND 33.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 220...ROUTE
422...STATE ROAD 56.
LAT...LON 3982 7906 4027 7907 4036 7900 4050 7892
4050 7826 3994 7825 3983 7830 3982 7830
FORECASTER: MARTINSpecial weather statement, Jul 31, 11:57 AM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1157 AM EDT TUE JUL 31 2012 PAZ024-025-034-311645- BEDFORD PA-BLAIR PA-CAMBRIA PA- 1157 AM EDT TUE JUL 31 2012 ...A LINE OF THUNDERSTORMS WILL AFFECT CENTRAL CAMBRIA...NORTH CENTRAL BEDFORD AND SOUTHWESTERN BLAIR COUNTIES... AT 1155 AM EDT...A LINE OF THUNDERSTORMS WAS LOCATED FROM EBENSBURG TO BEAVERDALE...MOVING EAST AT 15 MPH. WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL AFFECT PORTAGE...LORETTO...CRESSON...TUNNELHILL AND HORSESHOE CURVE. THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 14 AND 18. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 219...ROUTE 220. LAT...LON 4058 7847 4024 7842 4031 7876 4046 7877 FORECASTER: DEVOIR
Special weather statement, Jul 31, 12:20 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1220 PM EDT TUE JUL 31 2012
PAZ005-010-011-017-311715-
CAMERON PA-CLEARFIELD PA-ELK PA-MCKEAN PA-
1220 PM EDT TUE JUL 31 2012
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CAMERON...EASTERN
ELK...NORTH CENTRAL CLEARFIELD AND SOUTH CENTRAL MCKEAN COUNTIES...
AT 1216 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE NEAR
PENFIELD...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT FORCE...
MEDIX RUN...BENEZETTE AND TRUMAN.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 105 AND 113.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322...STATE ROAD 120...STATE ROAD 153...STATE ROAD 255.
LAT...LON 4135 7800 4132 7802 4103 7858 4138 7880
4168 7841
FORECASTER: MARTINSpecial weather statement, Jul 31, 12:36 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1236 PM EDT TUE JUL 31 2012
PAZ033-034-311730-
BEDFORD PA-SOMERSET PA-
1236 PM EDT TUE JUL 31 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SOMERSET AND
SOUTHWESTERN BEDFORD COUNTIES...
AT 1233 PM EDT...A STRONG THUNDERSTORM WAS NEAR MEYERSDALE...MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
MEYERSDALE...CALLIMONT...WELLERSBURG...BERLIN AND SHANKSVILLE.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 114
AND 131.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
219...ROUTE 220.
LAT...LON 3972 7900 3972 7919 3985 7928 4010 7883
3979 7856 3971 7877 3971 7899
FORECASTER: MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 7:27 AM EDT | Special Weather Statement | CTP | Bedford, Blair, Somerset | 63 min |
| Jul 31, 11:57 AM EDT | Special Weather Statement | CTP | Cambria | 48 min |
| Jul 31, 12:20 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 55 min |
| Jul 31, 12:36 PM EDT | Special Weather Statement | CTP | Somerset | 54 min |
| Jul 31, 12:56 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 3 hr |
| Jul 31, 1:30 PM EDT | Special Weather Statement | CTP | Cambria | 30 min |
| Jul 31, 1:33 PM EDT | Flash Flood Warning | CTP | Cambria | 104 min |
| Jul 31, 1:40 PM EDT | Special Weather Statement | CTP | Cameron, McKean, Potter | 35 min |
| Jul 31, 1:43 PM EDT | Special Weather Statement | CTP | Clearfield | 32 min |
| Jul 31, 1:51 PM EDT | Special Weather Statement | CTP | Somerset | 24 min |
| Jul 31, 2:13 PM EDT | Special Weather Statement | CTP | McKean, Potter | 47 min |
| Jul 31, 2:15 PM EDT | Special Weather Statement | CTP | Clearfield | 45 min |
| Jul 31, 2:20 PM EDT | Special Weather Statement | CTP | Cameron | 25 min |
| Jul 31, 2:31 PM EDT | Areal Flood Advisory | CTP | Clearfield | 119 min |
| Jul 31, 2:49 PM EDT | Special Weather Statement | CTP | Cumberland | 26 min |
| Jul 31, 3:02 PM EDT | Special Weather Statement | CTP | Tioga | 43 min |
| Jul 31, 3:05 PM EDT | Special Weather Statement | CTP | McKean | 40 min |
| Jul 31, 3:21 PM EDT | Special Weather Statement | CTP | Centre | 24 min |
| Jul 31, 3:26 PM EDT | Special Weather Statement | CTP | Clearfield | 34 min |
| Jul 31, 3:29 PM EDT | Special Weather Statement | CTP | Somerset | 46 min |
| Jul 31, 3:50 PM EDT | Special Weather Statement | CTP | Clinton | 25 min |
| Jul 31, 3:54 PM EDT | Special Weather Statement | CTP | Centre | 36 min |
| Jul 31, 3:59 PM EDT | Special Weather Statement | CTP | Tioga | 31 min |
| Jul 31, 4:06 PM EDT | Areal Flood Advisory | CTP | Somerset | 114 min |
| Jul 31, 4:11 PM EDT | Special Weather Statement | CTP | Somerset | 34 min |
| Jul 31, 4:15 PM EDT | Special Weather Statement | CTP | Clearfield | 30 min |
| Jul 31, 4:17 PM EDT | Special Weather Statement | CTP | Clinton | 43 min |
| Jul 31, 4:24 PM EDT | Special Weather Statement | CTP | McKean | 51 min |
| Jul 31, 4:28 PM EDT | Special Weather Statement | CTP | Mifflin | 47 min |
| Jul 31, 4:41 PM EDT | Special Weather Statement | CTP | Somerset | 34 min |
| Jul 31, 4:57 PM EDT | Special Weather Statement | CTP | McKean | 48 min |
| Jul 31, 5:01 PM EDT | Special Weather Statement | CTP | Tioga | 74 min |
| Jul 31, 5:09 PM EDT | Special Weather Statement | CTP | Snyder | 51 min |
| Jul 31, 5:16 PM EDT | Areal Flood Advisory | CTP | McKean | 119 min |
| Jul 31, 5:18 PM EDT | Special Weather Statement | CTP | Franklin, Huntingdon, Mifflin | 42 min |
| Jul 31, 5:20 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 40 min |
| Jul 31, 5:35 PM EDT | Special Weather Statement | CTP | McKean | 25 min |
| Jul 31, 5:57 PM EDT | Special Weather Statement | CTP | Franklin, Huntingdon, Mifflin | 33 min |
| Jul 31, 6:30 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Juniata, Mifflin, Perry | 30 min |
| Jul 31, 6:50 PM EDT | Special Weather Statement | CTP | Warren | 25 min |
| Jul 31, 6:52 PM EDT | Special Weather Statement | CTP | Potter | 38 min |
| Jul 31, 7:00 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Juniata, Mifflin, Perry and 1 more | 30 min |
| Jul 31, 7:11 PM EDT | Special Weather Statement | CTP | Elk | 34 min |
| Jul 31, 7:18 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Perry, York | 87 min |
| Jul 31, 7:33 PM EDT | Special Weather Statement | CTP | Dauphin, Perry, Snyder, York | 27 min |
| Jul 31, 7:34 PM EDT | Special Weather Statement | CTP | Potter, Tioga | 26 min |
| Jul 31, 7:41 PM EDT | Areal Flood Advisory | CTP | Cameron, Elk, McKean, Potter, Tioga | 94 min |
| Jul 31, 7:42 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, Schuylkill and 1 more | 63 min |
| Jul 31, 7:56 PM EDT | Special Weather Statement | CTP | Cameron, Elk, Tioga | 34 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.